# SDR AALA202206157621

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737
- Aircraft serial: 44484
- Aircraft time: 3,732 hours, 1,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT REAR LAVATORY DOOR DIFFICULT TO OPEN ON GROUND AND IN FLIGHT. FREED LATCH ON LEFT REAR LAVATORY DOOR OPERATIONS CHECKS NORMAL.
